Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Platinum007

Veteran Member
  • Total Reviews

    0
  • Content Count

    933
  • Joined

  • Last visited

Community Reputation

0 Neutral

5 Followers

About Platinum007

  • Rank
    Member
  • Birthday 12/25/1965

Profile Information

  • Gender
    Female
  • Location
    Not anywhere near the Pacific Ocean :(
  • Interests
    autocross, water gardening (better known as ponding), camping, pushing up to the front at a concert, aquarium keeping, poker and blackjack, all things retro.

Recent Profile Visitors

4512 profile views
  1. It eventually goes away. Maybe a year?
  2. I just started my 2nd course. I finished my last course March '07. About a year later I started getting the odd pimple here and there and a few small cysts on my scalp. The decision to go back on Accutane came 2 months ago when I got a small cyst on my face. Cysts have always left dark scars or pits on my face so I decided to try a low dose course again. I am hoping to avoid the miserable side effects I had last course. You can read my log last log if you want. The dumbass nurse at my d
  3. I agree with you. I really don't think people experience IB (hate to call it "initial breakout" since we are already broken out which is why we are on accutane) but rather a rebound from no antibiotics. I had gone off antibiotics quite a while before I started accutane so I was already breaking out when I started my course. My acne got progressively better instead of worse then better. I'm curious, though, if there are people out there who experienced a worsening of their acne (IB?) and neve
  4. Those bruises typically don't hurt. It's really just blood gathered up under the skin. I've had some pretty ugly ones. They turn a different color every day. You might even see green in a few days. Hope this helps, P
  5. Very helpful post. There are a lot of people out there who get through accutane just fine.... we just don't hear about them. The negative stuff is easier to find. Continued good luck with your clear skin, Platinum
  6. My face was horribly red and splotchy throughout my whole treatment. It even got worse toward the end. It took about 6 months for the redness to fade and another 6 months for the spotchiness to fade. Now, my skin looks perfect, except for pits from before accutane.
  7. It's a bruise. I used to get them once in a while.
  8. whiny, chicken shit babies? What about you? Old cantankerous whore! Yeah...insulting somone isn't going to prove your argument or disprove her statement about calling you guys chicken. In fact, your post is probably just going to get deleted...eventually LOL, I missed the "old cantankerous whore" thing. Those guys do have an issue with my age. And I guess about my mood and sexual habits now, too.
  9. You're so full of shit. Some post-menopausal women get those things ANYways. And you wouldn't know the first thing about research. You're just reading stories and coming up with your own conclusions. That is NOT research, Mr. Remember My Username.
  10. No, what I was saying is that while putting off my treatment, too scared to go on accutane, I kept having cysts and THOSE left pits and divets. On Accutane, I had relatively few cysts, probably 5. Of those, one left a scar and the rest filled in after 6 months being off accutane (yes, they took a long time to heal, but they actually healed compared to my pre-accutane scars). The majority of the scars I have NOW are because I waited too long to start treatment. Again, thanks for the
  11. That's funny. I believe here in the US we get at least 60 days to think about it. At least that's how long it took me from the time my derm rx'd it to the time I took my first pill (ipledge, blood work, birth control pills, blah blah blah). Plenty of time to read Roche's information, the rather large binder given to me by my doctor and all the various and sundry blogs on the internet. I would guess your time here is sorta wasted since all you are trying to do is have people think about i
  12. That's funny. I believe here in the US we get at least 60 days to think about it. At least that's how long it took me from the time my derm rx'd it to the time I took my first pill (ipledge, blood work, birth control pills, blah blah blah). Plenty of time to read Roche's information, the rather large binder given to me by my doctor and all the various and sundry blogs on the internet. I would guess your time here is sorta wasted since all you are trying to do is have people think about i
×